# SDR UALA2013031801646

- Difficulty date: March 17, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,312 hours, 12,066 cycles
- Engine: Pwa PW4052
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 126
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LAMP OF C CMD A-P ENGAGE IS OUT.   REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-02, ACCOMPLISHED MCDP TEST 30 NO FAULTS, ACFT IS FULL CAT CAPABILITY.
